This meeting will be a silent auction with three short talks. We have not tried this before so please be patient during the evening. The following time-table will be strictly adhered to!!!
|7.30||Start with the first short talk, 20 minutes|
|7:50||A 10 minute break while you view articles for sale.|
|8:00||Second short talk. 20 minutes|
|8:20||A Second 10 minute break to view sale items.|
|8:30||Third and final short talk. 20 minutes|
|8:50||End of formal part of the evening. Tea and coffee will be available and please make any final bids for items for sale.|
At 9.10 we will declare the auction ended. Will people selling goods go to their area, buyers please make your payment to the sellers. Please do this promptly so that the meeting will not run on and on.
With a silent auction along side the items will be a sheet of paper to write your bids, the highest bid at the end will be the purchaser and 20% of the sale price will go to association funds.
Will those selling goods please ensure that they are displayed before 7.30 so that the first talk can start on time.
A bidding form is available to download from the web site on this link.: Silent Auction Bid Form
Please help us to ensure that everyone has a pleasant evening.
Thank you Paul Mann, Chairman.